# SDR TRBA2011022

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 22,230 hours, 26,301 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS (INTERIOR) WILL NOT STAY ON.  R & R BATT PACK ON POWER SUPPLY FIN NR 43WL IAW W/C 335121, RAI 10010-007.  OP CHECK IAW W/C 335000-OPT-10000-002. FOUND GOOD.
